# SDR SWAA2024121257804

- Difficulty date: November 7, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Bracket
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2024-701450<[01] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A7901 SHEET 66 REV A. SEE INDIVIDUAL SIGNOFF BELOW;[02] CERTIFIED COMPLETE TASK
